# SDR ASAA2020031332413

- Difficulty date: March 3, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N363VA
- Make and model: Airbus A320-214
- Aircraft serial: 07063
- Aircraft time: 13,623 hours, 4,707 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065005700
- Part serial: TB17057
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FLAP LOWER SKIN GOUGED    GROUNDED - YES. REPAIRED GOUGE ON RH WING IB FLAP LOWER SKIN BONDED REPAIR COUBLER IAW ASA A320 SRM 57-52-00-300-014 FINISHED RESTORED IAW ASA A320 CRM 51-75-12
